# SDR 2008UALA00234

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 63,328 hours, 10,404 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3551
- Condition: Damaged
- Location: Fuselage
- Part time: 63,328 hours, 10,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AT STA 1197 +60 - +68.   MANUFACTURED REPAIR DOUBLERS AND FILLERS. ACFT REPAIRED AND OK FOR SERVICE.
